This website is best viewed in a browser that supports web standards.

Skip to content or, if you would rather, Skip to navigation.

Northwest Missouri State University


Dr. Brian Haile

Dr. Brian Haile

Email

Office

1667 Garrett-Strong

Phone

660.562.1375

Joined Northwest in 1997

Associate Professor


Education

  • Ph.D. Mathematics, University of Missouri-Rolla (Missouri S&T)
  • M.S.  Applied Mathematics, University of Missouri-Rolla (Missouri S&T)
  • B.S. Mathematics, Southwest Baptist University
  • B.S. Computer Science, Southwest Baptist University

Courses Taught

  • Differential Equations
  • Calculus, Numerical Analysis
  • Logic, Pre-calculus
  • Trigonometry
  • General Statistics
  • College Algebra

Academic Interests

  • Solutions of certain differential equations at regular singular points
  • Series and Polynomial solutions of dynamic equations on time scales

Scholarly Activity

Publications

  • Haile, B.D. and Hall, L.M. (2003). Polynomial Solutions of Dynamic Equations on Time Scales, Journal of  Dynamic Systems and Applications, Vol. 12, No. 1-2, pp. 149-157.
  • Haile, B.D. (2002).  Analytic Solutions of n-th Order Differential Equations at a Singular Point, Electron. J. Diff. Eqns., Vol. 2002, No. 12, pp. 1-14.
  • Grimm, L.J., Haile, B.D. and Hall, L.M. (2001).  Families of Regular Solutions of Singular Systems.  Journal of Difference Equations and Applications, 7, 51-62.
  • Haile, B.D. and Hall, L.M. (1997).  Analytic Solutions of Fuchsian Differential Equations.  In E. Minchey (Ed.), Invited Lectures Delivered at the Seventh International Colloquium on Differential Equations, August 18-23, 1996, (p. 53-61).  Plovdiv, Bulgaria:  Academic Publications.

Presentations

  • Haile B.D. and Hall, L.M. (2006)  Problems in the Development of Series Solutions for Dynamic Equations on Time Scales, Preliminary report.  Presented at the Joint Mathematics Meetings, San Antonio, TX.
  • Haile, B.D. and Haile, C.L. (2005)  A Probability Model for College Football Overtime. Presented at the Annual Meeting of the Missouri Section of the Mathematical Association of America, St. Joseph, MO.
  • Haile, B.D. and Hall, L.M. (2003)  Series Solutions for Dynamic Equations on Time Scales. Presented at the Fourth International Conference on Dynamic Systems and Applications, Atlanta, GA.
  • Haile, B.D. and Hall, L.M. (2002)  Series and Polynomial Solutions for Dynamic Equations.  Presented during the afternoon session of the Rocky Mountain Mathematical Consortium: Dynamic Equations on Time Scales and their Applications, Laramie, WY.
  • Haile, B.D. (2000). Population Dynamics:  Modeling with First-Order Differential Equations. Presented at the Annual Meeting of the Missouri Section of the Mathematical Association of America, Warrensburg, MO.
  • Haile, B.D. (1998). Analytic Solutions of Fuchsian Differential Equations.  Presented at the Annual Meeting of the Missouri Section of the  Mathematical Association of America, Springfield, MO.

Student Group Advisement

  • MAA student chapter faculty advisor
  • BSU faculty advisor

Other Professional Experiences

  • Member of MAA

Other

  • Enjoy woodworking, home improvement, Hunting and fishing when I get a chance
  • Enjoy coaching my two daughters in softball and soccer